# SDR SWAA2023013195644

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERY POWER SUPPLY AT POSITION M1668 INOPERATIVE.<[01] REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY AT POSITION M1668 AS PER REF. B737 AMM 33-51-06-960-806. TEST OK;[02] VERIFIED STEP 1.
